MathSciNet Relay Station
MathSciNet bibliographic data
MR1153705 35R70 (35L40)
Aubin, Jean-Pierre; Frankowska, Hélène Hyperbolic systems of partial differential inclusions. Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 18 (1991), no. 4, 541–562.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement